# SDR K11A2017120973201

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 65,257 hours, 43,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAKEOFF FROM BDL RUNWAY HEADING TO 4000 FEET. ON CLIMB OUT BECAME
AWARE OF LOUD NOISE FROM BEHIND FLIGHT DECK. WAS INFORMED BY
MECHANIC THAT L1 WAS LEAKING AIR. AT THIS TIME NOTICE CABIN WAS NOT
PRESSURISING. ASKED AND WAS CLEARED BY DEPARTURE TO MAINTAIN 4000
FEET. ALL DOOR LIGHTS WERE EXTINGUISHED HOWEVER IT WAS CLEAR WE HAD A
DOOR LEAK AT L1. RAN THE ENTRY DOOR QRH CHECKLIST, AND ELECTED TO
RETURN TO BDL FOR A PRECAUTIONARY LANDING. GIVEN CLEARANCE FOR ILS 24
APPROACH AND LANDING. UPON POST FLIGHT IT WAS DISCOVERED THAT THE
LOWER DOOR FLAP WAS NOT IN THE SEATED POSITION EVEN THOUGH THE
INTERIOR DOOR LEVER WAS IN THE CLOSED POSITION AND THE CORSPONDING
DOOR LIGHT WAS EXTINGUISHED. IT WAS FURTHER DISCOVERED THAT A BENT
PORTION OF THE ULD IN THE NUMBER ONE POSITION HAD HIT THE SMOKE
BARRIER DOOR AND CAUSED IT TO HIT THE L1 DOOR KNOCKING TO OUT OF
ALIGNMENT. NONE OF THIS COULD SEEN BEFORE TAKEOFF DUE TO THE INTERIOR
L1 DOOR PANEL COVERING THE AFFECTED AREA. MX AND DISPATCH WERE
NOTIFIED. DISCREPANCY WAS NOTED IN THE A/C LOG. THE ULD WAS MOVED
TO P2, THE MECHANIC RE ADJUSTED L1 DOOR, NEW WEIGHT AND BALANCE
AND RELEASE WERE ISSUED. FLIGHT RESUMED 1:30 LATE.
